# SDR REXA2022071801607

- Difficulty date: July 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 601R311719
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS 484.00 COMMON TO RBL27 IS CRACKED.	REMOVED AND REPLACED WITH NEW STRINGER CLIP PER CRJ200 SRM 51-42-21
